# SDR AALA202304211752

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A320*
- Aircraft serial: 5795
- Aircraft time: 30,270 hours, 11,977 cycles
- Engine: Iae V2533A5
- Engine time: 25,608 hours, 10,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17343
- Condition: Failed
- Location: Zone 400 - Nac/P
- Part time: 25,608 hours, 10,335 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, A
- Precautionary procedure: C, F, E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND AN ABORTED TAKE OFF WAS ACCOMPLISHED DUE TO DURING TAKE OFF ROLL AT APPROXIMATLEY 20 KNOTS, FLIGHT CREW COULD HEAR AND FEEL A COMPRESSOR STALL IN THE RIGHT-HAND ENGINE. FLIGHT DECK ECAM HAD MESSAGES FOR COMPRESSOR VANE FAULT, RIGHT HAND ENGINE STALL AND RIGHT-HAND ENGINE FAIL ALONG WITH A FIRE INDICATION. LARGE FLAMES COULD BE SEEN BY THE PASSENGERS ALONG THE RIGHT WING. THE FLIGHT CREW FOLLOWED ECAM PROCROCEDURES AND DISCHARGED BOTH FIRE BOTTLES FOR THE RIGHT ENGINE TO EXTINGUISH THE FIRE. THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND METAL IN THE TAIL PIPE AND IN THE BLEED VALVE SCREENS ALONG WITH MOLTEN METAL COLLECTED ON THE CNA EXIT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
